# SDR FDEA201112045141

- Difficulty date: December 4, 2011
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 2R HAS CORROSION BETWEEN FR 40 & FR 45.  DEFFECT MEASURES 8 SQ INCHES.  AFTER REMOVING LEVEL 1 CORROSION FROM SEAT TRACK IAW SRM 51-11-10 PAR 3,  MATERIAL LOSS AND LIMIT CHECKED IAW SRM 51-74-10.  FOUND TO BE OUT OF LIMITS.   REMOVED SEAT TRACK IAW SRM 51-40-21.    LOCATED AND DRILLED IAW SRM 51-40-44 PAR 2, TABLE 3. REPROTECTED IAW SRM 51-21-10 AND 51-75-10. INSTALLED IAW SRM 51-40-21, PAR 6 TO 7.
